# SDR MASA200700930

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 25,943 hours, 19,405 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Arm
- Part number: 600332171001
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2985 PHX - SLC, SERVICE DOOR IS HARD TO OPEN.  REMOVED AND REPLACED UPPER CONTROL ARM, OPS GOOD.
